# SDR QV1Y20160608002

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Make and model: Boeing 737-7BC
- Aircraft serial: 30547
- Aircraft time: 5,639 hours, 2,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A33077
- Part serial: BNG0792
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF FWD ENTRY ESCAPE SLIDE: SLIDE DEPLOYED NORMALLY, WHEN DISCONNECTING IT FROM THE AIRCRAFT THE SLIDE OPENED, THE LEFT SIDE SEEM AND DEFLATED. FROM THE SLIDE DATA PLATE, THE MFG DATE IS AUGUST 1999 AND LAST O/H WAS PERFORMED JULY 2013.
